I have been taking sodium bicarbonate pills for two years for distal renal tubular acidosis. in the last few months I started experiencing some tightness in my chest. Since I am also on lisinopril for blood pressure I went to my family doc to get checked out. After doing some tests he suggested that I had acid reflux and told me to take some prilosec. It seemed to help for a little while, but lately I've been having problems again. Something my hubby said to me made me start thinking it may be side effects from the sodium bicarb instead of heart burn. Is this possible and if so, is there any way to counteract the effects? When I burp it seems to bring some relief. Too much bubbly in my tummy?
I was also taking lisinopril with sodium bicarbonate but recently am on losartan for blood pressure. I believe that sodium bicarbonate also helps in some heartburn relief, but when I have heartburn I take Pepcid AC Complete (not just Pepcid). If you look at the ingredients, the AC Complete has 1 more ingredient that to me makes all the difference in the world with dealing with heartburn. I always have Pepcid AC Complete and never am without it and works wonders for me with heartburn. Even after taking the Pepcid ac complete I do have some burping or a little gas that relieves and soon my heartburn is gone- and I also take it as a preventative if I think I might have heartburn.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2012 • 1 answer
Posted 8 May 2013 • 3 answers
Posted 18 Nov 2013 • 3 answers
Posted 19 Sep 2015 • 0 answers
Posted 21 Sep 2015 • 1 answer